# SDR DL76G050088

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 58,973 hours, 14,203 cycles
- Engine time: 28,598 hours, 4,638 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 681L270G08
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE T/S NBR 2 ENG T/R NOT STOWING, FOUND DAMAGE TO RIGHT T/R COWL.  REPLACED REVERSER.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
